| Catalog Number |
KC-2202R |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
06/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a knee revision surgery on (b)(6) 2018.The original surgery is dated (b)(6) 2014.The revision surgery occurred because the tibial tray subsided reportedly.During the revision, the original omni size 2 right tibial baseplate, size 2 x 14mm ultra insert, and tibial baseplate retaining bolt were removed and replaced with size 2 revision tibial baseplate, size 2 x 16mm ultra insert, another tibial baseplate retaining bolt, size 13mm x 100mm revision stem, 2 size 3 x 4mm revision tibia augment, and a 8mm revision tibia augment bolt.